• banner35
  • banner37
  • banner51
  • banner9a
  • banner53
  • banner39a
  • banner46
  • banner47
  • banner42
  • banner50
  • banner41

My joy is the freshness that appears in the exploration of the moment.

To see, as if you have never seen before... Just now!
To hear, as if you have never heard before... Just now!
To smell a rose, as if you have never smelt before... Just now!Meike box1
To taste the nectar of existence, as if you have never tasted before... Just now!
To feel the Beloved, as if you have never felt her before... Just now!

What excites me is living This with everything I AM.

All that matters to me actually, is how we are with each other, how we are
with everything, in this moment.

My journey brought me to recognize the embodied knowing of All.

And my passion is This invitation.

With whom ever is interested I love sharing This.

And its expression is forever changing

 


 

Interview with Meike 11.13.2013

 


Meetings with Meike

Online Intensive  December 1th - 3rd

 

Online Weekend Intensive with Meike in the weekend of December 1th-December 3rd. 

You can very easily participate over the internet from all over the world. 

There will be a total of 5 online video meetings with Meike (one 90 minute meeting and four 75 minute meetings)

The Online Weekend Intensive provides a unique opportunity to deeply rest together 

with Meike and explore whatever arises from the comfort of your own home. 

Dates and times of the Meetings are:
Meeting 1 (90 minutes)
Europe: Friday December 1th at 8 pm till 9.30 pm
Eastern Australia: Saturday December 2nd at 6 am till 7.30 am
To see the time at your location use this link:
see

Meeting 2 (75 minutes):
Europe: Saturday December 2nd at 8.30 am till 9.45 am
Eastern Australia: Saturday December 2nd at 6.30 pm till 7.45 pm
To see the time at your location use this link:
see
--------------------------45 minutes break--------------------------------
Meeting 3 (75 minutes):
Europe: Saturday December 2nd at 10.30 am till 11.45 am
Eastern Australia: Saturday December 2nd at 8.30 pm till 9.45 pm
To see the time at your location use this link:
see

Meeting 4 (75 minutes):
Europe: Sunday December 3rd at 8.30 am till 9,45 am
Eastern Australia: Sunday December 3rd at 6.30 pm till 7.45 pm.
To see the time at your location use this link:
see
--------------------------45 minutes break--------------------------------
Meeting 5 (75 minutes):
Europe: Sunday December 3nd at 10.30 am till 11.45 am
Eastern Australia: Sunday December 3nd at 8.30 pm till 9.45 pm
To see the time at your location use this link:
see

For the meetings the online video platform 'Zoom' is used which works very easy.
You can join from PC, Mac, Linux, iOS or Android (tablet and phone). 

After registration you will receive a direct URL that will bring you straight to the meetings.

Zoom allows up to 100 participants. If you rather would not be visible there is the option 

to leave the camera (and audio) off at all times and also if you rather would not like to 

be recorded when you speak during the meeting you can request for the video recording 

to be paused so that part will not be visible in the video at all. 

There is also the option to use the chat function instead of audio. 

The meetings will be recorded and shared on to Youtube afterwards 

(see below for the link to the Youtube channel).

If afterwards you really wish to be cut out a certain recording this is also possible.

All these practicalities will also be shared at the beginning of the Online Intensive and the host (Eva Brouwer) 

will be there at least 10 minutes before each meeting starts so you are always able to come a bit early, 

ask questions and test if everything works.

Contribution for the Online Weekend Intensive is € 60,- / AUS $ 60,-.
For more information, registration or any questions please contact 

Eva Brouwer via This email address is being protected from spambots. You need JavaScript enabled to view it.: 

Previous and coming recorded Online Meetings you can watch via the Youtube channel: 

see